MathSciNet Relay Station
MathSciNet bibliographic data
MR1099090 (92k:58153) 58F11 (58F23)
Denker, M.; Urbański, M. Hausdorff and conformal measures on Julia sets with a rationally indifferent periodic point. J. London Math. Soc. (2) 43 (1991), no. 1, 107–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement